# SDR ASOA201102218

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 19,241 hours, 17,282 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 RT SIDE BULKHEAD WEB HAS A CRACK INDICATION APPROX .4" IN LENGTH 55 PERCENT FSH AT WL 59.10 INBD OF RBL 18.0. FAILED NDT INSPECTION.  REPAIRED IAW EC/TC REO 601R-53-41-260 & REO 601R-53-41-260, REV E.
